I had sexual intercourse and bled really bad. It lasted for three days. It has caused me concern because I haven't had sex for about 16 years. My last pap smear was 19 years ago and I get anxiety attacks just thinking about going again. I don't want to go to the doctor unless I have to. So, should I be worried or is the bleeding due to all the years of not having sexual intercourse?
I appreciate your advice.
I would consider a referral an examination by a gynecologist.
Although trauma from intercourse is certainly possible, you want to ensure there isn't anything more serious going on - for instance, cervical or endometrial masses or lesions.
Pap smears are recommended every 1-3 years and I would definitely obtain one.
A transvaginal ultrasound can evaluate the uterus and ovaries. This should be discussed with your gynecologist.
Followup with your personal physician is essential.
This answer is not intended as and does not substitute for medical advice - the information presented is for patient education only. Please see your personal physician for further evaluation of your individual case.
I started having sex in feb and that was fine and in march i started to bleed hevily during intercourse so i left it for a month and during intercourse again i started to bleed but a little lighter this time
i am worried what it is
i am on the pill could it have something to do with that
and what should i do
hello, a friend of mine recently had sex for the first time and found it quite uncomfortbale and painful internally and complained that it felt as if her partner's penis was pushing against her uterus and cervix, but she didi not blleed; she assumed this was normal for her first time and didn't think much of it. Her second and third experience of sexual intercourse she found less uncomfortable and did not bleed at all. However, the fourth time she had sexual intercourse with her boyfriend she felt discomfort again and then her and her partner realised that she had bled a lot, all over her partner, herself and her sheets. This bleeding continued shortly after intercourse but then ceased completely. She is very concerned about this and has sought my help but i have very little experience in this matter and wondered if anyone has any suggestions. I think we are going to visit a sexual health centre soon but she is very concerned about telling her mum as she is only 16. She is currently taking examinations and is very worried and is taking antibiotics to treat her acne. I've done some research about causes and it defintely isn't an STI or STD as her boyfriend has been checked and is clean. Does anyone have suggestions, information or help?
after doing extension research for my friend suffering a similar problem to yours, I have discovered that fluctuation of hormone levels can cause irregular and random vaginal bleeding which could be caused by the pill. The pill alters and changes you natural hormone flow so if i were you i would discontinue taking the pill and then make an appointment wuth your doctor if the problem persists or if you wish to try another form of contraceptive pill.
I never thought upon looking into this subject, that I would find that so many women have it.
I'm 43 and have 2 children 10 and 14. When it all began for me I was sufering the stress of a messy divorce and custody battle. (Something no one should endure). Along with that I began to drink a few more cocktails than normal. Bleeding during sex came around that time. The blood is sometimes more sheer and light but most of the time is dark, not red dark, more brown dark. I haven't had a pap in 2 years and will get it done, but this is most perplexing issue.
My concern isn't so much the tinge of blood during sex, but more bothersome is the dark, brownish whatever it is that happens most often.
I am sexually active daily with one person. There is no pain or discomfort of any kind. Does alchohol play a part in thinning of the lining? My periods have changed this past year from every 28 days to about every 6 weeks.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.